# SDR Y2PA2022090622048

- Difficulty date: August 31, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 26,496 hours, 20,763 cycles
- Engine: Ge CF7002D2
- Engine time: 12,561 hours, 10,122 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CF7002D2
- Part serial: 304460BQ
- Condition: Flamed Out
- Location: Zone 400
- Part time: 12,561 hours, 10,122 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

DISCREPANCY: CREW REPORTED THAT WHILE CONDUCTING ENGINE ACCELERATION CHECKS ON THE #1 ENGINE, THE #1 ENGINE FLAMED OUT AT FL290. THE CREW DECLARED AN EMERGENCY WITH CLEVELAND CENTER TO OBTAIN LOWER ALTITUDE, THEY DESCENDED AND PERFORMED A SUCCESSFUL RELIGHT AT FL260. THE CREW CANCELLED EMERGENCY AND RETURNED TO KYIP AND LANDED WITHOUT FURTHER INCIDENT.                                                                                                              CORRECTIVE ACTION: USA JET MAINTENANCE IN KYIP REMOVED THE #1 ENGINE AND SENT IT TO INTERNATIONAL TURBINE INC. FOR EVALUATION. THEY INSTALLED A SERVICEABLE #1 ENGINE IAW USA JET GMM VOLUME 3 CHAPTER 72.00.3 CF700 CHECKLIST, OPS, LEAK AND TRIM RUNS ALL NORMAL.
